# SDR COMA9610101

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 12033048001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING SHORTLY AFTER TAKEOFF.  REPLACED WORN FLAP TRACKS ON LEFT OUTBOARD FLAP.
